On a Generalization of the Cauchy Equation.

Béla Nagy

Aequationes mathematicae (1974)

  • Volume: 10, page 165-171
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Nagy, Béla. "On a Generalization of the Cauchy Equation.." Aequationes mathematicae 10 (1974): 165-171. <http://eudml.org/doc/136410>.

author = {Nagy, Béla},
journal = {Aequationes mathematicae},
pages = {165-171},
title = {On a Generalization of the Cauchy Equation.},
url = {http://eudml.org/doc/136410},
volume = {10},
year = {1974},

AU - Nagy, Béla
TI - On a Generalization of the Cauchy Equation.
JO - Aequationes mathematicae
PY - 1974
VL - 10
SP - 165
EP - 171
UR - http://eudml.org/doc/136410
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.